# SDR ASAA0580264

- Difficulty date: May 17, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59360041
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, MID CARGO COMPARTMENT STATION 731 LONGERON 30 SKIN AROUND DRAIN COVER IS CORRODED.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER.  (M)
